The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국외수학자

Jerzy Weyman
이름 Jerzy Weyman 영어이름 Jerzy Weyman
이메일 mailj.weyman@neu.edu 소속기관 Northwestern University
home Cluster complexes via semi-invariants. Compos. Math. (2009), Vol 145, Pages 1001-1034
home On secant varieties of compact Hermitian symmetric spaces. J. Pure Appl. Algebra (2009), Vol 213, Pages 2075-2086
home Quivers with potentials and their representations. I. Mutations. Selecta Math. (N.S.) (2008), Vol 14, Pages 59-119
home On tangential varieties of rational homogeneous varieties. J. Lond. Math. Soc. (2) (2007), Vol 76, Pages 513-530
home Counterexamples to Okounkov's log-concavity conjecture. Compos. Math. (2007), Vol 143, Pages 1545-1557
home On ideal generators for affine Schubert varieties. Tata Inst. Fund. Res. Stud. Math. (2007), Vol , Pages 353-388
home On the number of subrepresentations of a general quiver representation. J. Lond. Math. Soc. (2) (2007), Vol 76, Pages 135-147
home Category localization semantics for specification refinements. Ann. Math. Artif. Intell. (2007), Vol 49, Pages 253-263
home On the ideals and singularities of secant varieties of Segre varieties. Bull. Lond. Math. Soc. (2007), Vol 39, Pages 685-697
home On the minimal free resolution of the universal ring for resolutions of length two. J. Algebra (2007), Vol 311, Pages 435-462
home Standard bases for affine ${rm SL}(n)$-modules. Int. Math. Res. Not. (2005), Vol , Pages 1251-1276
home Primary ideals associated to the linear strands of Lascoux's resolution and syzygies of the corresponding irreducible representations of the Lie superalgebra $gl(mvert n)$. J. Algebra (2007), Vol 310, Pages 461-490
home Quiver representations. Notices Amer. Math. Soc. (2005), Vol 52, Pages 200-206
home Representations of quivers with free module of covariants. J. Pure Appl. Algebra (2004), Vol 192, Pages 69-94
home Application of the geometric technique of calculating syzygies to Rees algebras. J J. Algebra (2004), Vol 276, Pages 776-793
home Free resolutions for polynomial functors. J. Algebra (2004), Vol 271, Pages 22-64
home Fitting's lemma for ${Bbb Z}/2$-graded modules. Trans. Amer. Math. Soc. (2003), Vol 355, Pages 4451-4473
home Cohomology of vector bundles and syzygies. Cambridge Tracts in Math. (2003), Vol , Pages
home Cohen-Macaulay properties of Thom-Boardman strata. II. The defining ideals of $Sigma^{i,j}$. Proc. London Math. Soc. (3) (2003), Vol 87, Pages 137-163
home Generalized quivers associated to reductive groups. Colloq. Math. (2002), Vol 94, Pages 151-173
home Resultants and Chow forms via exterior syzygies. J. Amer. Math. Soc. (2003), Vol 16, Pages 537-579
home On the Littlewood-Richardson polynomials. J. Algebra (2002), Vol 255, Pages 247-257
home Semi-invariants for quivers with relations. Special issue in celebration of Claudio Procesi's 60th birthday. J. Algebra (2002), Vol 258, Pages 216-227
home On the canonical decomposition of quiver representations. Compositio Math. (2002), Vol 133, Pages 245-265
home Two results on equations of nilpotent orbits. J. Algebraic Geom. (2002), Vol 11, Pages 791-800
home Algebra of coinvariants and the action of a Coxeter element. Bayreuth. Math. Schr. (2001), Vol , Pages 265-284
home The algebras of semi-invariants of quivers. Transform. Groups (2000), Vol 5, Pages 361-402
home On the Grothendieck group of modules supported in a nilpotent orbit in the Lie algebra ${rm gl}(n)$. J. Pure Appl. Algebra (2000), Vol 153, Pages 237-261
home Symplectic multiple flag varieties of finite type. J. Algebra (2000), Vol 230, Pages 245-265
home Koszul complexes and hyperdeterminants. J. Algebra (2000), Vol 230, Pages 68-88
home The irreducible tensor representations of ${rm gl}(mvert 1)$ and their generic homology. J. Algebra (2000), Vol 230, Pages 5-23
home Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. (2000), Vol 13, Pages 467-479
home Graded characters of modules supported in the closure of a nilpotent conjugacy class. European J. Combin. (2000), Vol 21, Pages 257-288
home Cohen-Macaulay properties of Thom-Boardman strata. I. Morin's ideal. Proc. London Math. Soc. (3) (2000), Vol 80, Pages 257-303
home Semi-invariants of canonical algebras. Manuscripta Math. (1999), Vol 100, Pages 391-403
home Multiple flag varieties of finite type. Adv. Math. (1999), Vol 141, Pages 97-118
home Bases for coordinate rings of conjugacy classes of nilpotent matrices. J. Algebra (1999), Vol 220, Pages 1-55
home The Grothendieck group of $G$-equivariant modules over coordinate rings of $G$-orbits. Colloq. Math. (1998), Vol 78, Pages 105-118
home The Grothendieck group of ${rm GL}(F)times{rm GL}(G)$-equivariant modules over the coordinate ring of determinantal varieties. Colloq. Math. (1998), Vol 76, Pages 243-263
home Minimal free resolutions of determinantal ideals and irreducible representations of the Lie superalgebra ${rm gl}(mvert n)$. J. Algebra (1997), Vol 197, Pages 559-583
home A free resolution of a symplectic rank variety. J. Algebra (1997), Vol 196, Pages 475-489
home A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. (1997), Vol 125, Pages 1-8
home Singularities of hyperdeterminants. Ann. Inst. Fourier (Grenoble) (1996), Vol 46, Pages 591-644
home Determinantal formulas for multigraded resultants. J. Algebraic Geom. (1994), Vol 3, Pages 569-597
home Calculating discriminants by higher direct images. Trans. Amer. Math. Soc. (1994), Vol 343, Pages 367-389
home Multiplicative properties of projectively dual varieties. Manuscripta Math. (1994), Vol 82, Pages 139-148
home Gordan ideals in the theory of binary forms. J. Algebra (1993), Vol 161, Pages 370-391
home Some open problems in invariant theory. Res. Notes Math. (1992), Vol , Pages 139-146
home On the Hilbert functions of multiplicity ideals. J. Algebra (1993), Vol 161, Pages 358-369
home Multiplicities of points on a Schubert variety in a minuscule $G/P$. Adv. Math. (1990), Vol 84, Pages 179-208
home A short proof of a theorem of M. Hashimoto. J. Algebra (1990), Vol 134, Pages 144-156
home On the generic free resolutions. J. Algebra (1990), Vol 128, Pages 1-44
home $K$-theory of twisted Grassmannians. $K$-Theory (1989), Vol 2, Pages 99-121
home On the structure of free resolutions of length $3$. J. Algebra (1989), Vol 126, Pages 1-33
home Pieri's formulas for classical groups. Contemp. Math. (1989), Vol , Pages 177-184
home The equations of conjugacy classes of nilpotent matrices. Invent. Math. (1989), Vol 98, Pages 229-245
home The equations of strata for binary forms. J. Algebra (1989), Vol 122, Pages 244-249
home Multiplicities of points on a Schubert variety in a minuscule $G/P$. C. R. Acad. Sci. Paris Sér. I Math. (1988), Vol 307, Pages 993-996
home Representation-theoretic interpretation of a formula of D. E. Littlewood. Math. Proc. Cambridge Philos. Soc. (1988), Vol 103, Pages 193-196
home On the construction of resolutions of determinantal ideals: a survey. Lecture Notes in Math. (1986), Vol , Pages 73-92
home Complexes associated with trace and evaluation. Another approach to Lascoux's resolution. Adv. in Math. (1985), Vol 57, Pages 163-207
home Symmetric functions and Koszul complexes. Adv. in Math. (1985), Vol 56, Pages 1-8
home Schur functors and Schur complexes. Adv. in Math. (1982), Vol 44, Pages 207-278
home Resolutions of determinantal varieties and tensor complexes associated with symmetric and antisymmetric matrices. Asterisque (1981), Vol , Pages 109-189
home Resolutions of determinantal ideals: the submaximal minors. Adv. in Math. (1981), Vol 39, Pages 1-30
home Resolutions of the exterior and symmetric powers of a module. J. Algebra (1979), Vol 58, Pages 333-341
home Quotients of Cohen-Macaulay rings and perfect ideals. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. (1978), Vol 26, Pages 475-476
home Quivers with potentials and their representations II: applications to cluster algebras. J. Amer. Math. Soc. (2010), Vol 23, Pages 749–790
home Pieri resolutions for classical groups. J. Algebra (2011), Vol 329, Pages 222-259